# SDR ASOA2015112914167

- Difficulty date: November 29, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 19,994 hours, 12,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL CORRODED RBL9 FS 830.40-847.00+62.  EVALUATED SEAT RAIL AT RBL 9 FROM FS 830.40 TO 847.00 +62, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001 A01.  REMOVED UNSERVICEABLE SEATRAIL FROM ACFT AT RBL9 FROM FS 830.40-847.00 +62 IAW AMM 53-00-49-000-801 A07.  INSTALLED NEW SEAT RAIL AT RBL9 FROM FS 830.40 TI 847.00+62 IAW AMM 53-00-49-400-801 A07.  COMPLIED WITH EC/TC REO 670-53-00-343 & GREO 670-53-00-343 AS WRITTEN.
